(This post may contain affiliate links. Read the full disclosure policy here.)
Accutane or Isotretinoin is a medical treatment for severe acne. When a person is undergoing this treatment, their body may experience some sensitivities. In this treatment, the skin also becomes very sensitive.
But what about the side effects? Does Accutane make your breasts bigger?
In short, it varies from person to person due to hormonal changes. Several users have reported experiencing breast enlargement while taking Accutane during the first 2-3 weeks. Research references in this regard are scarce due to the rarity of this side effect.
Then, what is the truth? Is it a side effect or a sign of other breast diseases? Well, we are here to inform you about this fact in detail.
Does Accutane Make Your Breasts Bigger?
It is a very rare case when Accutane makes a patient’s breasts bigger. Well, estrogen and progesterone hormones stimulate the growth of the breasts (Source: Healthline). It is actually a hormonal change. Now, Accutane may cause different hormonal changes in the body, which may lead to increased estrogen. As a result, it can make your breasts bigger, but it is not obvious.
This issue is most noticeable when a woman is on her period. That is because, at this time, hormonal changes are very common. Accutane can easily trigger this to make the breast bigger. Even at this time, you may feel pain in your breast.
Moreover, taking Accutane can raise the level of blood LH, which can alter menstrual cycles (Source: Journal of Dermatology and Cosmetic). For this reason, it can cause side effects like breast enlargement, pain, and others. And this side effect will last as long as you are on Accutane.
So, making your breasts bigger is not an obvious issue while on Accutane. It’s an absolute biological fact that how your body reacts to this treatment. To avoid this issue, you must consult the doctor before you start treatment.
What To Do To Avoid Breast Enlargement While On Accutane?
As you know, Accutane is a drug to treat severe acne. And when you are taking any such medicine, there must be some side effects along with the treatment. However, making breasts bigger is a very rare case. To avoid such side effects, you must follow some precautions.
Always consult with a doctor before you start taking Accutane. That is because an expert will suggest you take such a medication when you are physically fit to consume it. For example, if you have any hormonal diseases, Accutane is not for you.
Now you know that Accutane can induce changes in hormone levels. Therefore, it would be best for you to have checkups on a frequent basis. You will be able to determine the health of your internal organs by using this method.
Accutane makes patients’ skin sensitive. At this time, such sensitivity can trigger other physical changes. Although sun exposure can reduce the risk of breast cancer, sensitivity can alter the situation while you are on Accutane. So, it is better to avoid the sun.
Follow Healthy Diet
To avoid hormonal changes, the best way is to follow a healthy diet. In this regard, you may consult a nutritionist. Including all types of vitamins and minerals in your diet is a must. And keep a very low fat in the diet plan. Remember, a good diet always helps to reduce the estrogen hormone.
Drink Sufficient Water
When taking Accutane, keep yourself hydrated by drinking plenty of water. To keep your hydration levels at a healthy level, we recommend drinking eight glasses of water each day that is 8 oz in capacity.
When it is about to avoid growing breasts, exercise may be able to aid in the process, much like a healthy diet. You can burn body fat, including breast, through exercise like jogging and pushing up. But remember, never do vigorous exercises. In that case, you also should consult your doctor.
Can You Wear Makeup While On Accutane?
Will Accutane Get Rid of Blackheads?[Explained]
Can I Do Chemical Peel While on Accutane?
A sound sleep is required when you are receiving any kind of therapy. At least eight hours of sleep should be gotten each day. It will maintain both your body and mind in good shape. In addition to this, it normalizes hormonal imbalances.
Stop Doing Tension
Doing tension triggers different types of physical and mental issues. Make an effort to maintain your cheerful attitude. Take part in a wide variety of entertaining pursuits.
Stop Taking Accutane
Once your breasts become bigger from Accutane, stop taking it. But before you stop Accutane, consult your doctor again. He/she may reduce the dose of Accutane.
Moreover, many have a common question, how long do side effects last after stopping Accutane? The answer is, “1-2 weeks in most cases.” That means, after this period, your physical condition will become normal again.
Accutane And Breasts Enlargement: Can You Take Any Other Medicine?
Can you take any other medicine to stop breast enlargement while on Accutane? No, you should not take any other medicine while on Accutane to stop breast enlargement since you know it is a side effect. You should stop taking Accutane. In the next 1-2 weeks, you will notice that your breasts are back to their normal size.
But, if after 1-2 weeks, you find that the side effects are not going away, consult a doctor. Take the medicines as your doctor prescribed.
Can Accutane cause weight change?
It’s a hormonal issue whether the weight will be changed or not after taking Accutane. When discussing Accutane, several people bring up their experiences with either gaining or losing weight. However, the FDA (Food and Drug Administration) doesn’t currently mention changes in weight as an adverse effect of this medication.
What does Accutane do to your body?
Accutane reduces the size of the oil glands in the skin, which is how it treats acne. These glands are the organs in charge of producing sebum, the oily substance found in the skin that can block pores and lead to acne. When sebum production is managed, breakouts are no longer an issue.
So, finally, you know whether Accutane makes one’s breasts bigger or not. Although it is not obvious that it will happen, you should follow all the preventive tips accordingly. Moreover, avoid taking any such medication without a doctor’s consultation.
More Articles on Accutane
Does Accutane Affect Your Period?
Can You Drink Alcohol On Accutane?
Why Does Acne Get Worse On Accutane?
Why Does Accutane Cause Joint Pain? Reason Behind The Fact
Can You Go To The Beach On Accutane?
When Can You Get A Tattoo After Accutane? Things to Know
Can You Get Botox While On Accutane? Complete Guide
Does Accutane Help Dark Circles? Facts Explained
Disclaimer: The information included at this site is for educational purposes only and is not intended to be a substitute for medical treatment by a health care professional. Because of unique individual needs, the reader should consult their physician to determine the appropriateness of the information for the reader’s situation.
Siaka Allen says
That’s the thing I wanted to know… I am facing this issue for almost a month.
Take looooove bloomers…
Thank you so much for your comments.
Selina Claire says
Yes, in my period I have this. However, I stopped taking Accutane after feeling pain. Now I am fine.
Oh god! Finally, I get something new on internet. Thanks a lot for this post. Alas! There is not article on this topic.
Hi Braili, Good to know that it helped you. Many thanks.
Melan Darbi says
my friend is facing it but I don’t. I was in doubt in this regard why her breasts are growing. Then she went to the doctor and find that her estrogen hormone is increasing badly. Then I also go for a check-up. In my case it was normal. But yes, hormonal change is the reason it happens.
Thank you so much.
Thanks, i wish i got the free access of the french book for my thesis.
Thank you for your comment.
accutane no prescription says
Еveryone loves ԝhɑt you guys are up too.
This type of clever wоrk and coverage! Kеep up thｅ wonderful works
guys I’ve aԀded ʏou guys t᧐ blogroll.